| Model Number |
06002-110-EXP-EW |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2021
Type of Reportable Event
Death
Additional Manufacturer Narrative
Haemonetics sent a field service engineer to evaluate the pcs¿2 plasma collection system.Haemonetics field service engineer evaluated the unit and the unit was operating within specifications.The disposables were discarded by customer, without physical sample haemonetics is unable to establish cause.
Event or Problem Description
On may 19, 2021, haemonetics was notified of a donor fatality which had occurred within 24 hours of the donor's last plasma donation procedure, utilizing the pcs¿2 plasma collection system.The were no errors observed during donation.The cause of death is unknown and it is also unknown if an autopsy was performed.